# SDR 2023FA0000601

- Difficulty date: October 17, 2023
- Submitted: October 17, 2023
- Operation: General aviation
- Aircraft: N654SA
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13830
- Aircraft time: 912 hours
- Engine: Lyc IO540AE1A5
- Engine time: 912 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C16938
- Part serial: NA
- Condition: Distorted
- Location: Engine Bay
- Part time: 462 hours
- Component: Exhaust Assy, Robsin
- Component part number: C16937
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST SYSTEM HEAT DEFORMING. NEW MUFFLER SYSTEM INSTALLED @ 449.94 THEN AGAIN @912.12.
